# SDR SWAA2020063095355

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS L1505;L1063 AND L730 ARE INOP BAD BATTERY M2816.  REPLACED EMERGENCY LIGHTS BATTERY M2816 IAW AMM 33-51-06-960-805.  EMERGENCY LIGHTS L1505; L1063 AND L703 OPS CHECK GOOD.
